# SDR UIEA200600094

- Difficulty date: April 30, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- Aircraft time: 85,996 hours, 17,831 cycles
- Engine: Ge CF650E2
- Engine time: 75,168 hours, 15,802 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, M, Y
- Precautionary procedure: A

## Discrepancy

NR 4 ENGINE COMPRESSOR STALL 33,000. TAT-7, MACH .84, ENGINE SHUT DOWN.  HIGH VIBRATION, EGT RISE.  NO EXCEEDANCES.  AIR TUR BACK.  NR 4 ENGINE CHANGED IAW ATLAS AIR ENGINE CHANGES SHEET REV 15 JAN 02.
